Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS Quad Cities, IA

May 11, 2014Henderson County, Mercer County, Warren County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at May 11, 2014, 4:10 PM CDT for Henderson County, Mercer County, Warren County, Illinois. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 4:10 PM CDT (21:10 UTC)
Expired
May 11, 2014, 5:00 PM CDT
In force
50 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henderson County, IL, Mercer County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 65 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:21 PM CDTHAIL 17 W Monmouth, IL
May 11, 4:28 PM CDTHAIL 1.75Monmouth, ILREPORT OF GOLF BALL SIZE HAIL RELAYED BY THE NWS DES MOINES OFFICE.
May 11, 4:29 PM CDTHAIL 1Monmouth, ILQUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 11:53 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS53 KDVN 112110
SVRDVN
ILC071-131-187-112200-
/O.NEW.KDVN.SV.W.0037.140511T2110Z-140511T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
  NORTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 500 PM CDT

* AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIRKWOOD...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONMOUTH...LITTLE YORK...BURGESS...NORTH HENDERSON...ELEANOR...
  MONMOUTH MUNICIPAL AIRPORT...GERLAW...COLDBROOK AND ALEXIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4097 9091 4125 9052 4117 9044 4096 9044
      4084 9077
TIME...MOT...LOC 2110Z 237DEG 19KT 4093 9077

HAIL...1.00IN
WIND...60MPH

$$

12
2 follow-up statements
346 
WWUS53 KDVN 112133
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 PM CDT SUN MAY 11 2014

ILC071-112142-
/O.CAN.KDVN.SV.W.0037.000000T0000Z-140511T2200Z/
HENDERSON IL-
433 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4097 9079 4104 9079 4125 9052 4117 9044
      4096 9044 4086 9073
TIME...MOT...LOC 2132Z 243DEG 24KT 4094 9061

$$

ILC131-187-112200-
/O.CON.KDVN.SV.W.0037.000000T0000Z-140511T2200Z/
MERCER IL-WARREN IL-
433 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WARREN AND SOUTHEASTERN MERCER COUNTIES UNTIL 500 PM CDT...

AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONMOUTH...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL AROUND 
430 PM CDT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BURGESS...NORTH HENDERSON...GERLAW...COLDBROOK AND ALEXIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4097 9079 4104 9079 4125 9052 4117 9044
      4096 9044 4086 9073
TIME...MOT...LOC 2132Z 243DEG 24KT 4094 9061

HAIL...1.00IN
WIND...60MPH

$$

12
860 
WWUS53 KDVN 112159
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 PM CDT SUN MAY 11 2014

ILC131-187-112209-
/O.EXP.KDVN.SV.W.0037.000000T0000Z-140511T2200Z/
MERCER IL-WARREN IL-
459 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
SOUTHEASTERN MERCER COUNTIES WILL EXPIRE AT 500 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF THE 
WARNED AREA.

LAT...LON 4099 9066 4111 9069 4125 9052 4117 9044
      4096 9044 4089 9064
TIME...MOT...LOC 2159Z 242DEG 24KT 4101 9039

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:57 PM CDT, 13 minutes earlier.

Area forecast discussion, May 11, 3:57 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 PM CDT SUN MAY 11 2014

.SYNOPSIS...
ISSUED AT 356 PM CDT SUN MAY 11 2014

12Z UA ANALYSIS HAS 850MB LOWS IN NORTHWEST MINNESOTA WITH A STRONG
850MB LOW IN WESTERN KANSAS. AN 850MB WARM FRONT RAN FROM THE KANSAS
LOW INTO SOUTHERN IOWA. A STRONG LLJ RAN FROM THE GULF COAST INTO
THE CENTRAL PLAINS. SATELLITE/RADAR TRENDS THROUGH MID AFTERNOON HAS
CONVECTION ACROSS EASTERN IOWA AND NORTHERN ILLINOIS WITH NEW
CONVECTION DEVELOPING IN THE PLAINS.

18Z SFC ANALYSIS HAS A WEAK LOW IN WESTERN WISCONSIN WITH A
DEVELOPING WARM FRONT SOUTHEAST INTO CENTRAL LAKE MICHIGAN. AN
IMPLIED LOW WAS IN SOUTHERN IOWA APPROACHING KOTM WITH ANOTHER LOW
IN WESTERN KANSAS. A FRONTAL BOUNDARY RAN FROM THE KANSAS LOW INTO
THE IOWA LOW NEAR KOTM WITH A WARM FRONT FROM NEAR KOTM NORTHEAST TO
THE WISCONSIN/ILLINOIS BORDER. DEW POINTS SOUTH OF THE FRONT WERE IN
THE 60S WITH 40S AND 50S IN THE NORTHERN PLAINS INTO THE GREAT LAKES
NORTH OF THE FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 356 PM CDT SUN MAY 11 2014

BOUNDARIES FROM THE NOCTURNAL THUNDERSTORM COMPLEX INITIATED A NEW
STORM COMPLEX ALONG THE WARM FRONT IN SOUTHERN IOWA THIS MORNING.
THIS NEW STORM COMPLEX MOVED EAST NORTHEAST AND IS SLOWLY DECAYING
ACROSS THE AREA.

HOWEVER...BOUNDARIES FROM THIS STORM ALONG WITH DIURNAL HEATING HAS
INITIATED NEW DISCRETE STRONG TO SEVERE STORMS THAT WILL CONTINUE
THROUGH LATE AFTERNOON.

BASED ON SATELLITE...RADAR...AND RAP TRENDS...THERE MAY BE A BREAK
IN STORM ACTIVITY THIS EVENING AS THE NEW SEVERE STORMS CONTINUE TO
DEVELOP AND MOVE NORTHEAST WELL WEST OF THE AREA.

AFTER MIDNIGHT THE STORMS OUT WEST WILL EVOLVE UPSCALE INTO ANOTHER
NOCTURNAL THUNDERSTORM COMPLEX THAT WILL SLOWLY MOVE INTO THE
NORTHWEST THIRD OF THE AREA. ISOLATED TO SCATTERED STORMS ARE VERY
POSSIBLE AHEAD OF THIS STORM COMPLEX AS MOISTURE CONTINUES TO FEED
INTO THE AREA.

ON MONDAY THE BETTER RAIN CHANCES WILL BE OVER THE NORTHWEST HALF OF
THE AREA DURING THE MORNING. DURING THE AFTERNOON...NEW CONVECTION
IS EXPECTED TO DEVELOP AS ANOTHER DISTURBANCE ALOFT MOVES THROUGH
THE AREA. BASED ON THE POSITION OF THE MAIN FEATURES AND OVERALL
EXPECTED FORCING...SEVERE STORMS ARE POSSIBLE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 356 PM CDT SUN MAY 11 2014

MONDAY NIGHT THE MAIN COLD FRONT BEGINS MOVING THROUGH THE AREA.
CONVECTION IS EXPECTED TO BE WIDESPREAD AND MAY EVOLVE INTO A BAND
OF STRONG STORMS DURING THE EVENING HOURS. IF A BAND DOES FORM IT
WILL SLOWLY MOVE EAST OVERNIGHT.

ON TUESDAY...RAIN WILL END FROM WEST TO EAST DURING THE DAY WITH
MOST OF THE AREA BEING DRY BY MID DAY. TEMPERATURES WILL BE WELL
BELOW NORMAL.

HIGH PRESSURE MOVING THROUGH THE MIDWEST TUESDAY NIGHT WILL RESULT
IN DRY CONDITIONS WITH SEASONABLY COOL TEMPERATURES.

ON WEDNESDAY THE NEXT STORM SYSTEM MOVES NORTHEAST FROM THE SOUTHERN
PLAINS INTO THE OHIO VALLEY. THE TRENDS WITH THE MODELS HAVE BEEN TO
SLOWLY PULL THE STORM SYSTEM TO THE NORTH AND WEST.

WEDNESDAY NIGHT ON...
THERE CONTINUES TO BE DIFFERENCES BETWEEN THE GLOBAL MODELS AS TO
WHAT WILL OCCUR...BUT...ALL AGREE THAT TEMPERATURES WILL AVERAGE
BELOW NORMAL WEDNESDAY NIGHT THROUGH SUNDAY.

WEDNESDAY NIGHT/THURSDAY THE MODEL CONSENSUS HAS SLIGHT CHANCE TO
CHANCE POPS AS THE NEXT SYSTEM MOVES UP THROUGH THE OHIO VALLEY. THE
TREND IN THE MODELS HAS BEEN TO SLOWLY BRING THE STORM FURTHER TO
THE NORTH AND WEST.

THE MODEL CONSENSUS HAS MAINLY DRY CONDITIONS THURSDAY NIGHT AS THE
STORM SYSTEM EXITS THE AREA.

FRIDAY THROUGH SATURDAY THE MODEL CONSENSUS HAS MAINLY SLIGHT CHANCE
POPS FRIDAY AND SATURDAY WITH MAINLY DRY CONDITIONS FRIDAY NIGHT.
DISTURBANCES WILL CONTINUE TO ROTATE AROUND THE UPPER LOW OVER THE
GREAT LAKES PRODUCING MAINLY DIURNAL SHOWERS. IF ENOUGH CLEARING CAN
TAKE PLACE FRIDAY NIGHT AND WINDS REMAIN LIGHT...THERE MAY BE A
POTENTIAL FOR FROST.

DRY CONDITIONS SHOULD BE SEEN SATURDAY NIGHT AS HIGH PRESSURE MOVES
THROUGH THE AREA.

ON SUNDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR
ROUGHLY THE WESTERN HALF OF THE AREA AS THE NEXT STORM SYSTEM MOVES
EAST FROM THE PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1210 PM CDT SUN MAY 11 2014

SHOWERS AND STORMS WILL PASS ACROSS THE TERMINALS THIS AFTERNOON
WITH PERIODS OF MVFR TO LOCAL IFR IN THE PRECIPITATION. THERE IS
A RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS MAINLY
SOUTH OF HWY 30. LOOKS LIKE A BREAK OR LULL IS EXPECTED FOR A TIME
THIS EVENING AS FOCUS FOR PRECIPITATION SHIFTS BACK WEST. SHOWERS AND
STORMS WILL LIKELY THEN MOVE BACK INTO PORTIONS OF THE AREA BY
LATE EVENING AND OVERNIGHT...MAINLY WEST OF THE MISSISSIPPI RIVER
DECAYING TO SHOWERS BY MID AM MONDAY. WINDS WILL BE GENERALLY
SOUTHERLY AROUND 10 KTS WITH OCCASIONAL GUSTS 20-25 KTS MAINLY
EAST CENTRAL AND SOUTHEAST IA.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...05
Hazardous weather outlook, May 11, 3:48 AM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 AM CDT SUN MAY 11 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-120900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
348 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING AS A WARM FRONT LIFTS NORTH INTO NORTHEAST IOWA. SOME OF
THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. A FEW TORNADOES ARE ALSO POSSIBLE DUE TO THE CLOSE
PROXIMITY OF THE WARM FRONT. THE STORM PREDICTION CENTER IS
FORECASTING A MODERATE RISK OF SEVERE STORMS FOR MOST OF CENTRAL
IOWA THROUGH THE I-380 CORRIDOR IN EASTERN IOWA. A MULTIMEDIA
WEATHER BRIEFING IS AVAILABLE ON THE NWS QUAD CITIES HOMEPAGE THAT
CAN BE REFERENCED FOR THIS SEVERE STORM RISK. ANOTHER ROUND OF
SEVERE STORMS IS EXPECTED DURING THE OVERNIGHT HOURS AHEAD OF A COLD
FRONT PUSHING EAST ACROSS IOWA.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED OVER THE ENTIRE AREA MONDAY AND MONDAY
NIGHT AHEAD OF THE SLOW MOVING COLD FRONT.  SEVERE THUNDERSTORMS ARE
POSSIBLE ESPECIALLY MONDAY AFTERNOON AND EVENING.  THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.  RAINFALL
AMOUNTS BY TUESDAY MORNING COULD EXCEED AN INCH ALONG AND EAST OF
THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GROSS/DLF

In the hours before

Local storm report, May 11, 3:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 ENE NEW WINDSOR       41.20N 90.44W
05/11/2014  E0.50 INCH       HENRY              IL   TRAINED SPOTTER

            PEA SIZE HAIL FELL FOR ABOUT 30 SECONDS.

&&
Local storm report, May 11, 4:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             3 SW FAIRFIELD          40.98N 92.02W
05/11/2014  M1.00 INCH       JEFFERSON          IA   TRAINED SPOTTER

&&

HAASE
Local storm report, May 11, 4:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 W FAIRFIELD           41.00N 92.00W
05/11/2014  E1.00 INCH       JEFFERSON          IA   TRAINED SPOTTER

            ONE INCH DIAMETER HAIL.

&&
Local storm report, May 11, 4:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             SSW FAIRFIELD           41.00N 91.97W
05/11/2014  M0.88 INCH       JEFFERSON          IA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL FALLING FOR THE PAST 10 MINUTES.

&&

HAASE
Local storm report, May 11, 4:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             NE FAIRFIELD            41.01N 91.96W
05/11/2014  M1.00 INCH       JEFFERSON          IA   TRAINED SPOTTER

&&

HAASE
Local storm report, May 11, 4:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 NW CROTON             40.63N 91.76W
05/11/2014  E1.25 INCH       VAN BUREN          IA   TRAINED SPOTTER

            PEA TO HALF DOLLAR SIZED HAIL.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 11:07 AM CDTRiver Flood WarningDVNHancock15 days
May 11, 3:01 PM CDTSpecial Weather StatementDVNCarroll, Stephenson59 min
May 11, 3:29 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island46 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside62 min
May 11, 4:46 PM CDTSevere Thunderstorm WarningDVNMercer59 min
May 11, 5:32 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren58 min
May 11, 5:34 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam56 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.